# SDR HALA2016110200401

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Damaged
- Location: Valve
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLEED PRESSURE REGULATOR VALVE CONNECTOR HAS LOOSE BACKSHELL.  CONNECTOR REPLACED IAW ESPM 20-33-45 REV 32.00, AMM 36-11-52 REV 55.00, AMM 70-50-02 REV 55.00 AND 73-21-00 REV 55.00.
